# SDR CALA2018062101479

- Difficulty date: June 15, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 95,964 hours, 9,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 411362
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR L2 OVERDOOR EMER LT POWER SUPPLY M33099 BATTERY PACK LOW CAPACITY. DR L2 OVERDOOR EMER LIGHT POWER SUPPLY BATTERY M33099 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
